Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, Number 2, Pages 81–82 (Mi vmumm2954)  

This article is cited in 2 scientific papers (total in 2 papers)

Short notes

A remark on renormings of nonreflexive spaces and the existence of a Chebyshev center

S. V. Konyagin


Full text: PDF file (280 kB)

Bibliographic databases:
UDC: 513.88
Received: 17.11.1986

Citation: S. V. Konyagin, “A remark on renormings of nonreflexive spaces and the existence of a Chebyshev center”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, no. 2, 81–82

Citation in format AMSBIB
\Bibitem{Kon88}
\by S.~V.~Konyagin
\paper A remark on renormings of nonreflexive spaces and the existence of a Chebyshev center
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1988
\issue 2
\pages 81--82
\mathnet{http://mi.mathnet.ru/vmumm2954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0938075}
\zmath{https://zbmath.org/?q=an:0708.46017}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2954
  • http://mi.mathnet.ru/eng/vmumm/y1988/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. B. Bednov, N. P. Strelkova, “On the Existence of Shortest Networks in Banach Spaces”, Math. Notes, 94:1 (2013), 41–48  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centres, Jung constants, and their applications”, Russian Math. Surveys, 74:5 (2019), 775–849  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021